# SDR AALA20100629TUL11

- Difficulty date: June 29, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-STRAP CRACKED AT LONGERON 11 LEFT STATION 207.  INSTALLED REPAIR STRAP AT LONGERON 11 LEFT STATION 207 PER AARD 53-10-00-11.
